# SDR REXA2021101400875

- Difficulty date: October 5, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC670392511
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195DL BRACKET IS CRACKED. MARKED WITH TAPE - REMOVED CRACKED CHANNEL FROM BRACKET ("T" EXTRUSION) IAW CRJ700 SRM 51-42-10-001-A01. ALODINED AND PAINTED BARE AREAS ON BRACKET IAW CRJ700 SRM 51-21-11-081-A01 AND 51-25-06-001-A01. INSTALLED C CHANNEL ONTO STRAP IAW CRJ700 SRM 51-42-10-001-001-A01. COMPLIED WITH MODSUM IS670538200021. INSTALLED STRAP ON PANEL 195DL IAW CRJ700 AMM 53-82-83-400-803-A01. COMPLIED WITH ENDEAVOR AIR EO# R53573 REV DATE 22 FEB 18. REMOVED TAPED. WVAC EMP STAMP # 703 MTC
